Skip to content

First-Order Optimality Conditions for Degenerate Index Sets in Generalized Semi-Infinite Optimization

Stein, O. (2001). First-Order Optimality Conditions for Degenerate Index Sets in Generalized Semi-Infinite Optimization. Mathematics of Operations Research, 565-582.

Type
Journal article
Intellectual base
Primary research
Year
2001
Pages
565-582
DOI
10.1287/moor.26.3.565.10583
DOI registrant
Institute for Operations Research and the Management Sciences
Link
https://doi.org/10.1287/moor.26.3.565.10583

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:80e0629132ef · see in the full table